# SDR FDEA201702230633

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF NDT INSPECTION ON THE RT WING LOWER SKIN PANELS, THE OUTER WING ACCESS PANEL CUTOUT AT  XORS 696, SIX FASTENER HOLES NR 9, 11, 13, 33, 34, AND 36 WERE  FOUND CRACKED.   REPAIRED THE SKIN IAW SRM 57-20-02-2R, FIG 201, REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
